R. D. James, The propagation of phase boundaries in elastic bars, Arch. Rational Mech. Anal.
73 (1980) 125–158.
M. Shearer, Riemann problem for a class of conservation laws of mixed type, J. Diff. Eqs.
46 (1982) 426–443.
M. Shearer, Nonuniqueness of admissible solutions of Riemann initial value problems for a system of conservation laws of mixed type, Arch. Rational Mech. Anal.
93 (1986) 45–59.
M. Shearer, Dynamic phase transitions in a van der Waals gas, Quart. Appl. Math., 46 (1988) 631–636.
L. Hsiao, Admissibility criterion and admissible weak solutions of Riemann problem for conservation laws of mixed type, Workshop Proceedings on Nonlinear Evolution Equations that Change Type, to appear in IMA Volumes in Mathematics and its Applications.
J. Glimm, The interactions of nonlinear hyperbolic waves, Comm. Pure Appl. Math.
41 (1988) 569–590.
M. Slemrod, A limiting “viscosity” approach to the Riemann problem for materials exhibiting change of phase, Arch. Rational Mech. Anal.
105 (1989) 327–365.
A. S. Kalašnikov, construction of generalized solutions of quasi-linear equations of first order without convexity conditions as limits of solutions of parabolic equations with a small parameter, Dokl. Akad. Nauk. SSSR
127 (1959) 27–30.
V. A. Tupčiev, The asymptotic behavior of the solutions of Cauchy problem for the equation ɛ
that degenerates for ξ=0 into the problem of the decay of an arbitrary discontinuity for the case of a rarefaction wave, Z. Vyčisl. Mat. Fis.
12 (1972) 770–775; English translation in USSR Comput. Math. Phys.
V. A. Tupčiev, On the method of introducing viscosity in the study of problems involving the decay of discontinuity, Dokl. Akad. Nauk. SSSR
211 (1973) 55–58.
C. M. Dafermos, Solutions of the Riemann problem for a class of hyperbolic conservation laws by the viscosity method, Arch. Rational Mech. Anal.
52 (1973) 1–9.
C. M. Dafermos, Structure of the solutions of the Riemann problem for hyperbolic conservation laws, Arch. Rational Mech. Anal.
53 (1974) 203–217.
C. M. Dafermos, Admissible wave fans in nonlinear hyperbolic system, Arch. Rational Mech. Anal.
106 (1989) 243–260.
C. M. Dafermos & R. J. DiPerna, The Riemann problem for certain classes of hyperbolic systems of conservation laws, J. Diff. Eqs.
20 (1976) 90–114.
M. Slemrod & A. Tzavaras, A limiting viscosity approach for the Riemann problem in isentropic gas dynamics, Indiana Univ. Math. J.
38 1989 1047–1074.
Haitao Fan, The structure of the solutions of the gas dynamics equation and the formation of the vacuum state, submitted to Quart. Appl. Math.